MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS ANCHOR PLUG 14MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS ANCHOR PLUG 14MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified that the anchor plug #178404 has fractured.Medical records were provided and reviewed by a health care professional.Review of the available records identified the hinged prosthesis right total knee arthroplasty with long stem femoral and tibial components.There is a distal femoral resection.There is implant disassembly involving the proximal femoral component at the compress spindle along with posterior dislocation of the femoral stem.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient¿s right knee was revised approximately one month post implantation due to loosening, disassociation, and dislocation of the femoral components.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
CPS ANCHOR PLUG 14MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9561770
Report Number0001825034-2020-00173
Device Sequence Number2245695
Product Code KRO
UDI-Device Identifier00880304002890
UDI-Public(01)00880304002890
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031804
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model NumberN/A
Device Catalogue Number178404
Device Lot Number989170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;